# SDR CALA2024041601092

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21024253
- Condition: Corroded
- Location: Bs 742 S38-39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE: 168798-0100-0375. CORROSION FOUND ON SHEAR TIE BTWN STR 38L-39L AFT OF BS 742 MARKED IN RED. REMOVED AND REPLACED SHEAR-TIE P/N 140T2102U253. INSTALLED NEW SHEAR-TIE IAW B767 SRM 51-40-02-0G-0 PARA 4 AND 7.
